# SDR QXEA2015081900433

- Difficulty date: August 19, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 14,455 hours, 15,432 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: 30180B23D1683
- Condition: Arced
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT A SLIGHT ELECTRICAL ODOR IN THE AFT MAIN CABIN AROUND ROW 18 AND AFT GALLEY AREA.   C/W TROUBLESHOOTING ELECTRICAL ODOR IN THE ACFT REF MCN 62172-01, STEP 1A.  FOUND AFT CARGO AFT LIGHT ASSY ARCING WITHIN ASSY.  R & R AFT CARGO AFT LIGHT ASSY, REF AMM TASK 33-31-01-000-801, 33-31-01-400-801, OPS CHECK GOOD.  GROUND RUN ENGINE AND APU WITH BLEED AIR.  NO ELECTRICAL ODOR NOTED IN AFT CABIN.  RETURNED TO SERVICE.
